ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stresses around two equal circular elastic inclusions in a pressurised cylindrical shell

Bonde, DH and Rao, KP (1980) Stresses around two equal circular elastic inclusions in a pressurised cylindrical shell. In: Computers & Structures, 11 (4). pp. 257-263.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (501Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The stress problem of two equal circular elastic inclusions in a pressurised cylindrical shell has been solved by using single inclusion solutions together with Graf’s addition theorem. The effect of the inter-inclusion distance on the interface stresses in the shell as well as in the inclusion is studied. The results obtained for small values of curvature parameter fi @*=(a*/8Rt) [12(1-v*)]“*, a, R, t being inclusion radius and shell radius and thickness) when compared with the flat-plate results show good agreement. The results obtained in non-dimensional form are presented graphically.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elseveir.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 04 Feb 2010 05:57
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/22006

Actions (login required)

View Item View Item